# SDR ASAA2025053158386

- Difficulty date: May 31, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 60,174 hours, 18,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY L1 DOOR DAMAGED AND INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY ASSY M1670 AND M1675 REF BOEING AMM TASK 33-51-06-960-806. OP TEST GOOD WITH EMERGENCY LIGHTS ILLUMINATING AS REQUIRED. NO FURTHER DEFECTS.
